# SDR AWXA9500644

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Extrusion
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND FORWARD GALLEY FLOOR BEAM AT STATION 312 BL ZERO NUT PLATE HOLES CORRODED. REMOVED AND REPLACED SECTION OF T-CHORD IAW SRM 53-10-9 AND SRM 51-30-2.  (M)
